# SDR ABXA030419

- Difficulty date: October 29, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FORWARD SERVICE DOOR LOWER AFT CORNER HAD CRACK INDICATION ON EXTERNAL SKIN.  CUT OUT DAMAGED AREA, PERFORMED HFEC AFTER DAMAGE REMOVAL.  NO CRACKS NOTED.  FABRICATED DOUBLERS AND FILLER, ALODINED, PRIMED, AND INSTALLED IAW DC-8 SRM 53-2-0, 51-1-8, 51-1-20D, 51-1-21, AND REA D853-48054MR.
